Adaptive regularization through entire solution surface

Xiaotong Shen, S Wu, C Geyer

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)513-527
JournalBiometrika
Volume96
StatePublished - 2009

Cite this

Adaptive regularization through entire solution surface. / Shen, Xiaotong; Wu, S; Geyer, C.

In: Biometrika, Vol. 96, 2009, p. 513-527.

Research output: Contribution to journalArticle

Shen, X, Wu, S & Geyer, C 2009, 'Adaptive regularization through entire solution surface', Biometrika, vol. 96, pp. 513-527.
Shen, Xiaotong ; Wu, S ; Geyer, C. / Adaptive regularization through entire solution surface. In: Biometrika. 2009 ; Vol. 96. pp. 513-527.
@article{5e56701a32be4faea52e16180813bee6,
title = "Adaptive regularization through entire solution surface",
author = "Xiaotong Shen and S Wu and C Geyer",
year = "2009",
language = "English",
volume = "96",
pages = "513--527",
journal = "Biometrika",
issn = "0006-3444",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - Adaptive regularization through entire solution surface

AU - Shen, Xiaotong

AU - Wu, S

AU - Geyer, C

PY - 2009

Y1 - 2009

M3 - Article

VL - 96

SP - 513

EP - 527

JO - Biometrika

JF - Biometrika

SN - 0006-3444

ER -